MathSciNet Relay Station
MathSciNet bibliographic data
MR1868996 (2002k:60199) 60K35 (82B43)
Borgs, C.; Chayes, J. T.; Kesten, H.; Spencer, J. The birth of the infinite cluster: finite-size scaling in percolation. Dedicated to Joel L. Lebowitz. Comm. Math. Phys. 224 (2001), no. 1, 153–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement